VOL. 195 · NO. 2 | March 2022
Prasit Bhattacharya, Nitu Kitchloo
Ann. of Math. (2) 195 (2), 375-420, (March 2022) DOI: 10.4007/annals.2022.195.2.1
KEYWORDS: stable $J$-homomorphism, étale homotopy theory, Moore spectra, higher Associative structures, 55R25, 55P43, 19L20, 55P47, 14F35
Jérôme Buzzi, Sylvain Crovisier, Omri Sarig
Ann. of Math. (2) 195 (2), 421-508, (March 2022) DOI: 10.4007/annals.2022.195.2.2
KEYWORDS: measure maximizing the entropy, surface diffeomorphisms, symbolic dynamics, homoclinic classes, Pesin theory, 37C40, 37D25, 37D35, 37E30
Qian Wang
Ann. of Math. (2) 195 (2), 509-654, (March 2022) DOI: 10.4007/annals.2022.195.2.3
KEYWORDS: compressible Euler equations, Quasilinear wave equations, local well-posedness, Strichartz estimates, 58J99, 35Q31, 76N10, 35L40
Jakub Witaszek
Ann. of Math. (2) 195 (2), 655-705, (March 2022) DOI: 10.4007/annals.2022.195.2.4
KEYWORDS: semi-ample, mixed characteristic, universal homeomorphisms, quotients, pushouts, 14C20, 14L30, 14G99, 14E30
Tom Bachmann, Hana Jia Kong, Guozhen Wang, Zhouli Xu
Ann. of Math. (2) 195 (2), 707-773, (March 2022) DOI: 10.4007/annals.2022.195.2.5
KEYWORDS: motivic homotopy theory, $t$-structure, homotopy groups of spheres, Adams spectral sequence, 14F42, 18G80, 55Q45
Back to Top